# SDR UIEA201000051

- Difficulty date: February 22, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 71,342 hours, 13,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - BS 860, S6-7R FRAME FAIL-SAFE CHORD CRACK REPAIR SRM 53-30-1 FIGURE 1, DETAILS I AND II.  REPEAT REQ:  PERMANENT.
